# SDR 2001UALA00640

- Difficulty date: May 3, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N7253U
- Make and model: Boeing 727222
- Aircraft serial: 21400
- Aircraft time: 64,874 hours, 37,260 cycles
- Engine: Pwa JT8D15
- Engine time: 64,240 hours, 36,641 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378201
- Part serial: 5499
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 63,488 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO MSP DUE TO NUMBER THREE ENGINE SHUTDOWN.  *S/D*  THE ENGINE DRIVEN FUEL PUMP LOST FUEL FLOW CAUSING THE ENGINE TO FLAME OUT.  REPLACED THE FUEL CONTROL UNIT AND THE FUEL PUMP.
